# SDR CALA9601528

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 2450 · AC Power Distribution System
- Part: Ckt Breaker
- Condition: Failed
- Location: Left Ac Bus
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE B-PHASE CIRCUIT BREAKER ON LEFT AC BUS POPPED FOLLOWED BY ALL FORWARD LT, RT AND CENTER FUEL BOOST PUMP CB.  THE A-PHASE CIRCUIT BREAKER ON RADIO RACK COOLING FAN POPPED AND LIGHTS ON RT SIDE IN CABIN WENT OUT AS WELL AS CAPT'S INSTRUMENT LIGHTS, VOR AND RADIOS.  THE AIRCRAFT WAS RETURNED TO CLE.  A CHECK OF ALL BOOST PUMPS, RADIO RACK COOLING FAN AND ALL MISC LIGHTS/EQUIPMENT POWERED BY LT AC BUS WAS PERFORMED AND NO DEFECTS WERE NOTED.  A CHECK OF ALL GENERATORS PERFORMED WITH NO PROBLEMS.  MAINTENANCE FOUND THE LT AC BUS B-PHASE CB AT FAULT.  THE B-PHASE CB WAS REMOVED AND REPLACED.  ALL AC DISTRIBUTION CHECKED GOOD.
